# SDR DALA2018051503332

- Difficulty date: May 12, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 79,218 hours, 9,467 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Bracket
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FDA INSPECTION, GALLEY A-2 COMPARTMENT A719 FWD HOLD DOWN BRACKET EXHIBITING CORROSION ON UPPER SURFACE (ACTION ITEM REQUEST ITEM 1). GALLEY A-2 COMPT A719 FWD HOLD DOWN BRACKET REMOVED AND REPAIRED AS PER AMM 25-31-03.
